Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 643842, 10 pages
http://dx.doi.org/10.1155/2015/643842
Research Article

The Development of a Tourism Attraction Model by Using Fuzzy Theory

National Ilan University, No. 1, Section 1, Shen-Lung Road, Yilan City 26047, Taiwan

Received 28 September 2014; Accepted 9 March 2015

Academic Editor: Jong-Hyuk Park

Copyright © 2015 Jieh-Ren Chang and Betty Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jieh-Ren Chang and Betty Chang, “The Development of a Tourism Attraction Model by Using Fuzzy Theory,” Mathematical Problems in Engineering, vol. 2015, Article ID 643842, 10 pages, 2015. https://doi.org/10.1155/2015/643842.